Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ h$-vectors of simplicial cell balls


Author: Satoshi Murai
Journal: Trans. Amer. Math. Soc. 365 (2013), 1533-1550
MSC (2010): Primary 05E45, 52B05; Secondary 13F55
Published electronically: September 27, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simplicial cell ball is a simplicial poset whose geometric realization is homeomorphic to a ball. Recently, Samuel Kolins gave a series of necessary conditions and sufficient conditions on $ h$-vectors of simplicial cell balls, and characterized them up to dimension $ 6$. In this paper, we extend Kolins' results. We characterize all possible $ h$-vectors of simplicial cell balls in arbitrary dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 05E45, 52B05, 13F55

Retrieve articles in all journals with MSC (2010): 05E45, 52B05, 13F55


Additional Information

Satoshi Murai
Affiliation: Department of Mathematical Science, Faculty of Science, Yamaguchi University, 1677-1 Yoshida, Yamaguchi 753-8512, Japan
Email: murai@yamaguchi-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05674-1
PII: S 0002-9947(2012)05674-1
Received by editor(s): May 31, 2011
Received by editor(s) in revised form: July 19, 2011
Published electronically: September 27, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.